Suggest treatment for chest pain when suffering from acid reflux

default
Posted on Mon, 8 Jun 2015 in Abdominal Pain
Question: Have acid reflux. Had stomach issues (colitis) been taken metronidazole, palpations off & on, which have made me a but anxious.Vomited last night then felt faint. Currently dealing with chest pain , top left of breast .. What is this pain coming from? It comes off & on.
doctor
Answered by Dr. Nishad BN 2 hours later
Brief Answer:
Metronidazole can cause vomiting & nausea.

Detailed Answer:
Hi

Thank you for asking HCM.

I have gone through your query. Your chest pain can be most likely from gastritis and gastroesophageal reflux. Even metronidazole can cause nausea and vomiting. But as you have palpitation it is better to take an ECG to rule out cardiac problems.

Taking proton pump inhibitors like Esomeprazole and motility enhancers like domperidone will be helpful in such case. Esomeprazole is available as over the counter in brand Nexium.

Hope this may help you. Let me know if anything not clear.
Thanks.
Above answer was peer-reviewed by : Dr. Vinay Bhardwaj
doctor
default
Follow up: Dr. Nishad BN 20 minutes later
I have been dehydrated off & on plus anxious since having colitis ..wonder could that be a cause of palpatations
doctor
Answered by Dr. Nishad BN 7 minutes later
Brief Answer:
In dehydration or electrolyte imbalance also palpitation is possible.

Detailed Answer:
Hi and welcome.

Thank you for your follow up query.

In case of dehydration or electrolyte imbalance palpitation is possible. Diarrhea can cause these both also. Taking tender coconut water, fruit juices , butter milk or ORS will be helpful in such case.

Let me know if anything not clear.
I am happy to help you.
Thanks.
Above answer was peer-reviewed by : Dr. Yogesh D
doctor
default
Follow up: Dr. Nishad BN 28 minutes later
Thanks for the advice! Very helpful plus i am following up with my primary dr. i will mention everything to him , as well
doctor
Answered by Dr. Nishad BN 3 minutes later
Brief Answer:
You are welcome.

Detailed Answer:
You are welcome.

Wishing you a fast healing.
Let me know if you have any further queries.
I am happy to help you any time.
Thanks.
Above answer was peer-reviewed by : Dr. Yogesh D
doctor
Answered by
Dr.
Dr. Nishad BN

General & Family Physician

Practicing since :2009

Answered : 5223 Questions

premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,   ,   ,   ,  
Drug/Medication ,   ,  

Recent questions on  Gastroesophageal reflux disease

doctor1 MD

I m diagnosed with various allergies n for controlling my cough, I had to take prednisone which showed all the side effects in my body. Totally...

doctor1 MD

I think I m going through peri-menopause and want to check symptoms. I have psoriasis so I thought the little red bumps on my skin were due to...

doctor1 MD

I have a headache since yesterday, it hurts in the back of my head, and today i have been having a blurry vision from time to time. I also threw...

doctor1 MD

I have heart burn and my left arm and shoulder feel numb. The left side of my chest feels tight..near my heart but I do not have a crushing...

doctor1 MD

I had and was treated for strep. It has been a month, and I still have a lingering cough . Why is the cough hanging on? Have you had similar...

doctor1 MD

Pain on left upper side of chest, out of breath, sweating in cold room, extremely fatigued and acid reflux .

doctor1 MD

HI, I seem to have a chest cold - in the morning a lot of mucus some yellow and Greene. then during the day a lot of dry cough . Now at night feel...

Get personalised answers from verified doctor in minutes across 80+ specialties

193 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
backtotop2